An overlapping Schwarz algorithm for almost incompressible elasticity

Olof Widlund, Clark R. Dohrmann

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)2897-2923
JournalSIAM Journal on Numerical Analysis
Volume47
Issue number4
StatePublished - 2009

Cite this

An overlapping Schwarz algorithm for almost incompressible elasticity. / Widlund, Olof; Dohrmann, Clark R.

In: SIAM Journal on Numerical Analysis, Vol. 47, No. 4, 2009, p. 2897-2923.

Research output: Contribution to journalArticle

Widlund, Olof ; Dohrmann, Clark R. / An overlapping Schwarz algorithm for almost incompressible elasticity. In: SIAM Journal on Numerical Analysis. 2009 ; Vol. 47, No. 4. pp. 2897-2923.
@article{50191d0a931a42c3815056b13e64f60c,
title = "An overlapping Schwarz algorithm for almost incompressible elasticity",
author = "Olof Widlund and Dohrmann, {Clark R.}",
year = "2009",
language = "English (US)",
volume = "47",
pages = "2897--2923",
journal = "SIAM Journal on Numerical Analysis",
issn = "0036-1429",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "4",

}

TY - JOUR

T1 - An overlapping Schwarz algorithm for almost incompressible elasticity

AU - Widlund, Olof

AU - Dohrmann, Clark R.

PY - 2009

Y1 - 2009

M3 - Article

VL - 47

SP - 2897

EP - 2923

JO - SIAM Journal on Numerical Analysis

JF - SIAM Journal on Numerical Analysis

SN - 0036-1429

IS - 4

ER -